# SDR DLM88960528

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

R-RT HYDRAULIC SYSTEM FAILED IN FLT, PRESS 0 ATY-1 CONFIG FLAPS SLATS 23, LANDING GEAR UP 160 KTS.  MANUAL GEAR LOWERING ACCOMPLISHED IAW CHECKLIST.  FOUND BROKEN HYDRAULIC LINE IN RT PYLON.  REPLACED LINE AND NR 2 PUMP SERVICED, OPERATION NORMAL.
